Non-unique factorization of polynomials over residue class rings of the integers

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)1482-1490
JournalCommunications in Algebra
Volume39
Issue number4
DOIs
Publication statusPublished - 2011

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Non-unique factorization of polynomials over residue class rings of the integers. / Frisch, Sophie; Frei, Christopher.

In: Communications in Algebra, Vol. 39, No. 4, 2011, p. 1482-1490.

Research output: Contribution to journalArticleResearchpeer-review

@article{e8d0cfdbe86349af98533b3c81fa797c,
title = "Non-unique factorization of polynomials over residue class rings of the integers",
author = "Sophie Frisch and Christopher Frei",
year = "2011",
doi = "10.1080/00927872.2010.549158",
language = "English",
volume = "39",
pages = "1482--1490",
journal = "Communications in Algebra",
issn = "0092-7872",
publisher = "Taylor and Francis Ltd.",
number = "4",

}

TY - JOUR

T1 - Non-unique factorization of polynomials over residue class rings of the integers

AU - Frisch, Sophie

AU - Frei, Christopher

PY - 2011

Y1 - 2011

UR - http://www.tandf.co.uk/journals/titles/00927872.asp

UR - http://blah.math.tu-graz.ac.at/~frisch/wwwpdf/nuf.pdf

U2 - 10.1080/00927872.2010.549158

DO - 10.1080/00927872.2010.549158

M3 - Article

VL - 39

SP - 1482

EP - 1490

JO - Communications in Algebra

JF - Communications in Algebra

SN - 0092-7872

IS - 4

ER -